# SDR MASA2010030800187

- Difficulty date: March 8, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 18,351 hours, 12,514 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY SERVICE DOOR EMERGENCY EXIT LIGHT INOP AND PAX EMERGENCY EXIT SIGN HAS 2 BULBS INOP.  MX REPLACED WIRE CONNECTOR ON THE GALLEY DOOR EXIT SIGN AND RELAMPED THE BULBS IN THE PAX EXIT SIGN.
